# SDR TC8A97018

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 57155835501
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TNCC-KMIA, FLT 00024.  DISCREP:  UNSATISFACTORY UPLATCH CHECK OUT OF TNCC.  ABNORMAL CH 3, P.111, CONTINUE FLIGHT NORMALLY.  REMOVED AND REPLACED LT MAIN GEAR DOOR LEAKING ACTUATOR IAW MM 32-32-7, LEAK AND OPS CHECKS OK.  PERFORMED LANDING GEAR RETRACTION/EXTENSION AND UPLATCH CHECK IAW 32-30-00, OK.
